Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 02-18-2019, 04:06 PM   #1
Greencore
Junior Member
 
Greencore's Avatar
Greencore has no updates.
 
Member Since: Jan 2019
Location: home
Posts: 17
Default Lamictal - Irritable and Angry

Are we supposed to feel irritable and annoyed at the slightest provocation from taking this? I started it recently and the dose has just gone from 50 to 100 mg. The slightest little thing now, like a mistake typing sets me off with anger and annoyance.

Should I just ask to stop taking it? It helps a little with my mild depression but overall I was doing better before. Do I need an even higher dose? Should I switch to a different mood stabilizer? Does anyone have familiarity with this drug?
Greencore is offline   Reply With Quote

advertisement
Old 02-18-2019, 04:15 PM   #2
sarahsweets
Poohbah
 
sarahsweets's Avatar
sarahsweets Humor is my end game..
 
Member Since: Dec 2018
Location: New Jersey
Posts: 1,392 (SuperPoster!)
My Mood: Lamictal - Irritable and Angry

91 hugs
given
Default Re: Lamictal - Irritable and Angry

I take 500mg a day and its wonderful to me. I had to titrate very slowly. Are you on anything else?
sarahsweets is offline   Reply With Quote
Old 02-18-2019, 04:21 PM   #3
Guiness187055
Grand Magnate
 
Guiness187055's Avatar
Guiness187055 Is sedated
 
Member Since: Mar 2017
Location: Florida
Posts: 4,516 (SuperPoster!)
My Mood: Lamictal - Irritable and Angry

2 yr Member
689 hugs
given
PC PoohBah!
Default Re: Lamictal - Irritable and Angry

I take 200mg a day and it has been very good for me.
Guiness187055 is offline   Reply With Quote
Old 02-18-2019, 05:30 PM   #4
Greencore
Junior Member
 
Greencore's Avatar
Greencore has no updates.
 
Member Since: Jan 2019
Location: home
Posts: 17
Default Re: Lamictal - Irritable and Angry

I also take Invega.

Some people posted that too much caffeine makes them manic. Maybe I've just had too much caffeine the last couple of weeks.
Greencore is offline   Reply With Quote
Old 02-22-2019, 05:50 AM   #5
still_crazy
Grand Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,506
2 yr Member
2,821 hugs
given
Default Re: Lamictal - Irritable and Angry

its been OK for me, but...-any- cns/psych drug can cause unexpected results. i dont think its super common, but increased mood instability, depression, suicidal thoughts, etc. have been reported with lamictal, trilpetal, etc.


sometimes an anti-seizure drug+antipsychotic is the best thing ever. sometimes, weird stuff happens. i take lamictal and abilify, but depakote and abilify triggered the worst agitation, anxiety, tics...just, bad news, sad times, all around.

so, it really depends. oh, and dosage. i felt more energetic at the low doses, as the psych doctor was increasing the dosage...

it wasn't until it hit 200 or so that i simmered down and actually felt more "stable" or what have you.

try to communicate with your psych doctor about anything, or at least...a doctor. :-)
still_crazy is online now   Reply With Quote
Old 03-04-2019, 11:38 PM   #6
Tryingtobehappy5
Member
 
Tryingtobehappy5's Avatar
Tryingtobehappy5 has no updates.
 
Member Since: Sep 2017
Location: Canada
Posts: 366
My Mood: Lamictal - Irritable and Angry

693 hugs
given
Default Re: Lamictal - Irritable and Angry

How is it going with the lamictal now? How long have you been on it?

Some meds will continue to cause you the same problem long term, some you will get used to and those initial issues will go away.

I have only had major issues with antidepressants but when they led me down the anger road it never got better. They are very different medications though of course.

Lamictal hasnt done anything noticeable to me but Im on a few other meds. Depakote has never caused me a single problem.

If you are still having trouble make sure to at least mention it to your pdoc and keep an eye on it
Tryingtobehappy5 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 03:21 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines